Toggle Main Menu Toggle Search

Open Access padlockePrints

Boundary C* -algebras for acylindrical groups

Lookup NU author(s): Professor Guyan Robertson

Downloads


Publication metadata

Author(s): Robertson G

Publication type: Article

Publication status: Published

Journal: Proceedings of the American Mathematical Society

Year: 2008

Volume: 136

Issue: 11

Pages: 3851-3860

Print publication date: 01/11/2008

Date deposited: 18/02/2009

ISSN (print): 0002-9939

ISSN (electronic): 1088-6826

Publisher: American Mathematical Society

URL: http://dx.doi.org/10.1090/S0002-9939-08-09453-7

DOI: 10.1090/S0002-9939-08-09453-7


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share